# SDR DL72S951182

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 651622199
- Condition: Cracked
- Location: Nr 4 Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INITIAL INSPECTION FOUND NR 6, NR 11, AND NR 18 RIBS CRACKED.  RIBS REPAIRED PER 727 M/M CH 57-54-0 BY STOP DRILLING CRACKS AND INSTALLING REPAIR DOUBLERS ON LEFT WING NR 4 L/E SLAT.
